# SDR AALA202409252989

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 36,549 hours, 7,433 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Overheated
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT SMELLED A STRONG ODOR AFTER TAKEOFF FOR 5 MINUTES. FLIGHT ATTENDANT REPORTED THE HEATED FLOOR IN FRONT OF COMPARTMENTS 2-5 & 2-6 WAS DISCOLORED AND TOO HOT TO TOUCH WITH THE BARE HAND. THE ODOR STOPPED 5 MINUTES AFTER TAKEOFF AND THE FLOOR COOLED DOWN ON ITS OWN. MAINTENANCE DEACTIVATED THE FORWARD GALLEY HEATED FLOOR PANELS NEAR THE R1 DOOR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
